# SDR SWAA2021112310046

- Difficulty date: December 18, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING TRAILING EDGE SEAL RETAINER/SUPPORT BRACKET AT AFT SIDE OF FALSE WEB AFT OF #2 PYLON CRACKED AT LOWER FASTENER HOLE / ALL WORK ACCOMPLISHED ON NRC DEFECT NO. T735086 WINGS 5049; SEE COPY ATTACHED. 57048U 21DEC17
